Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Marijuana addiction, on Vyvanase for ADHD. What are possible risks?

I desparately need advice. My 18 year old son is a freshman in college and in the party scene. I have caught him twice with marijuna. According to him he drinks a couple times a week, smoking marijuna at least one time a week and he takes vyanase for ADHD daily. My husband and I have told him we believe he is chemically dependent or headed toward chemical dependency. We told him we wanted him to go to counseling and stay clean and he refuses because he says he doesn t have an addiction . I am terrified beyond what words could ever say. Do you know the risks of taking vyanase with these other chemicals?
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Your son has ADHD and all people with ADHD are prone to get used to substances. As far as drinking is concerned, its OK as far as it is social and with in limits. If you say no to everything, the child may resent and not listen to you at all. may be you can focus your efforts towards marijuana which is not good and he should stop it immediately. May be you can have a discussion on the problems with marijuana use in the family and instead of forcing him, let it be a combined decision to stop marijuana and continue with only occasional alcohol. leaving marijuana all of a sudden will not cause any problem and he should leave it. If he is not cooperating, then may be you can get help from the school counselor who will be more than happy to help him.
As far as interaction of Vyanase with this cehmicals, there is no major interaction but then all drugs are bad.
Hope i am able to solve your concerns.
thanks. have a nice day.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor